Journal of Optimization 2016, 1-10
A Simple SEIR Mathematical Model of Malaria Transmission
Mojeeb Osman, Isaac Kwasi Adu, Cuihong Yang
Asian Research Journal of Mathematics, 7(3), 1-22 · Sciencedomain International
Keywords
- Research area
- Health & Medicine
VVU authors
Ratings & reviews
No ratings yet. Have you read it? Be the first to rate it.
Rate & review this publication
Related publications
International Review of Psychiatry 27(6), 525-539
BMC Nursing 18(1), 1
Obstetrics and Gynecology International 2019, 1-7